# SDR SWIA202005210889

- Difficulty date: March 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR FWD FRAME ANGLE CHAFED AT FS574.00 AND STGR9L.    (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED CARGO BAY FWD FRAME ANGLE AT F.S. 574.00 AND STR 9L IAW CRJ 200 SRM
